A 38 year old woman was admitted with three day history of right sided chest pain, right upper abdominal pain and vomiting. She has anti-phospholipid syndrome (APS) treated with long term lower molecular weight heparin (Dalteparin) for inferior vena cava thrombosis. On presentation, she was hemodynamically stable with haemoglobin of 154 g/l, CRP 170 mg/l, white cell count 15×109/l, platelet of 90×109/l and sodium of 136 mmol/l. CXR showed consolidation in the right middle and left lower lung zone. CT scanning demonstrated right adrenal haemorrhage, a normal left adrenal and chronic IVC thrombosis. Treatment with intravenous fluids and antibiotics was started. Four-days later, the patient became hypotensive and hyponatremic (sodium 124 mmol/l) with undetectable random cortisol. Her haemoglobin dropped to 91 g/l, CRP increased to 314 mg/l and platelet dropped to 28×109/l. A repeat CT scan showed bilateral adrenal haemorrhages. The diagnosis of acute adrenal insufficiency secondary to bilateral adrenal haemorrhages was made. Treatment included intravenous fluids, antibiotics and hydrocortisone (100 mg bolus and infusion at 4 mg/kg over 24 h). Hydrocortisone was later converted to methylprednisolone temporarily treat her thrombocytopenia. The patients condition improved steadily in both clinical and biochemical parameters- CRP 206, WCC 13.2×109/l, haemoglobin 104 g/l, sodium 136 mmol/l platelets 38×109/l. She was later converted to oral hydrocortisone and fludrocortisone. MR adrenal 2 months later showed no change in hematoma size. Bilateral adrenal haemorrhage is a rarely recognised complication of APS. Adrenal insufficiency can be the first presentation of APS. Risk factors for adrenal haemorrhage are; primary APS, venous thromboembolism, thrombocytopenia, anti-coagulation, sepsis and disseminated intravascular coagulopathy. Recovery is very rare and life-long corticosteroid and fludrocortisone replacement is needed in the majority of patients. Our case suggests that patients with unilateral adrenal haemorrhage are at high risk of evolving to bilateral haemorrhage and subsequent crises.